# SDR C2XA99IA372

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3718 - THE CREW REPORTED THE LANDING GEAR WOULD NOT EXTEND WTHOUT THE USE OF THE ELECTRICAL OVERRIDE SWITCH. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM IAW EMB120 MM 32-30-00, WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
